RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 202, Number 10  


Self-affine polytopes. Applications to functional equations and matrix theory
A. S. Voynov
3
Neighbourly polytopes with few vertices
R. A. Devyatov
31
Existence ‘in the large’ of a solution to the system of equations of large-scale ocean dynamics on a manifold
A. V. Drutsa
55
Convergence of series of simple partial fractions in $L_p(\mathbb R)$
I. R. Kayumov
87
On the index of elliptic operators for the group of dilations
A. Yu. Savin, B. Yu. Sternin
99
The continuity of the output entropy of positive maps
M. E. Shirokov
131
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019